I need some advice on how to get off of this stuff! I've been only taking it for about a month or so I guess, a couple times a day--sometimes 3 at the most. The last week i've been trying to get off of it. I can go a day without it, but the following day I get all lightheaded and weird feelings in my head-then if I take it i'm fine. I had to take it last night, and now today i'm getting those feelings again--I really want to stop taking this stuff all together. Its weird cause as long as I take it once, i'm fine all day. Its not like I have to take it more than that anymore--but I cant seem to get my body to adjust to not having it. The Cymbalta feels like its working again--Last time I was able to stop everything else with it. This time it seems its alot harder. Anybody have any advice???????
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...